Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 356, Number 1
HTML articles powered by AMS MathViewer

Cartan-decomposition subgroups of $\operatorname {SO}(2,n)$
Hee Oh and Dave Witte Morris PDF
Trans. Amer. Math. Soc. 356 (2004), 1-38
Cuntz-Krieger algebras of infinite graphs and matrices
Iain Raeburn and Wojciech Szymański PDF
Trans. Amer. Math. Soc. 356 (2004), 39-59
Semi-linear homology $G$-spheres and their equivariant inertia groups
Zhi Lü PDF
Trans. Amer. Math. Soc. 356 (2004), 61-71
Compact covering mappings between Borel sets and the size of constructible reals
Gabriel Debs and Jean Saint Raymond PDF
Trans. Amer. Math. Soc. 356 (2004), 73-117
Backward stability for polynomial maps with locally connected Julia sets
Alexander Blokh and Lex Oversteegen PDF
Trans. Amer. Math. Soc. 356 (2004), 119-133
Geometric aspects of Sturm-Liouville problems II. Space of boundary conditions for left-definiteness
Kevin Haertzen, Qingkai Kong, Hongyou Wu and Anton Zettl PDF
Trans. Amer. Math. Soc. 356 (2004), 135-157
Closed product formulas for extensions of generalized Verma modules
Riccardo Biagioli PDF
Trans. Amer. Math. Soc. 356 (2004), 159-184
An index for gauge-invariant operators and the Dixmier-Douady invariant
Victor Nistor and Evgenij Troitsky PDF
Trans. Amer. Math. Soc. 356 (2004), 185-218
Vassiliev invariants for braids on surfaces
Juan González-Meneses and Luis Paris PDF
Trans. Amer. Math. Soc. 356 (2004), 219-243
Ideals of the cohomology rings of Hilbert schemes and their applications
Wei-Ping Li, Zhenbo Qin and Weiqiang Wang PDF
Trans. Amer. Math. Soc. 356 (2004), 245-265
Framings of knots satisfying differential relations
James J. Hebda and Chichen M. Tsau PDF
Trans. Amer. Math. Soc. 356 (2004), 267-281
Embedded minimal disks: Proper versus nonproper—global versus local
Tobias H. Colding and William P. Minicozzi II PDF
Trans. Amer. Math. Soc. 356 (2004), 283-289
Analysing finite locally $s$-arc transitive graphs
Michael Giudici, Cai Heng Li and Cheryl E. Praeger PDF
Trans. Amer. Math. Soc. 356 (2004), 291-317
Eigenvalue and gap estimates for the Laplacian acting on $p$-forms
Pierre Guerini and Alessandro Savo PDF
Trans. Amer. Math. Soc. 356 (2004), 319-344
Exponential sums on $\mathbf {A}^n$, II
Alan Adolphson and Steven Sperber PDF
Trans. Amer. Math. Soc. 356 (2004), 345-369
Slopes of vector bundles on projective curves and applications to tight closure problems
Holger Brenner PDF
Trans. Amer. Math. Soc. 356 (2004), 371-392
Asymptotics of the transition probabilities of the simple random walk on self-similar graphs
Bernhard Krön and Elmar Teufl PDF
Trans. Amer. Math. Soc. 356 (2004), 393-414
The classical problem of the calculus of variations in the autonomous case: Relaxation and Lipschitzianity of solutions
Arrigo Cellina PDF
Trans. Amer. Math. Soc. 356 (2004), 415-426